# SDR DXTA2023092896670

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N256QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6190
- Aircraft time: 76 hours, 41 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 21199181
- Part serial: 32A0807
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DESCENDING THROUGH APPROXIMATELY 6000 FT A RUSH OF AIR WAS HEARD AND CABIN STARTED RAPIDLY DESCENDING. LEVELED OFF AT 4000FT,  STOPPED. STARTING RAPID DEPRESSURIZATION AGAIN AT 2000 FT.  PERFORMED OPS TESTS OF CABIN PRESSURIZATION CONTROL SYS IN AUTO MODE, MANUAL MODE, EMERGENCY DEPRESSURIZATION & PRESSURIZATION LEAK TEST !AW AMM 21-31-00. NO DEFECTS. INSPECTED PRIMARY & SECONDARY OUTFLOW VALVE B-NUT CONNECTIONS FOR PROPER INSTALLATION IAW AMM 21-31-01 AND INSPECTED OUTFLOW VALVE FILTER IAW AMM 21 -32-07. NO DEFECTS. CHECKED PSEU FOR CORRELATED FAULTS IAW AMM 32-61-01 , NO FAULTS NOTED. REMOVED CABIN PRESSURIZATION CONTROLLER & INSTALLED TESTED CONTROLLER IAW AMM 21-31 -13, OPS TESTED GOOD.
